Lower bleph done 10/14/2012. Left my right lid very assymetrical and dented in. The lines(tear troughs) were more pronounced than before and there was a dark bruise on lower lid close to corner. Have been very displeased. Decided to try radiesse which over time helps your body produce its own collagen. Had 1st shots 7/11/2012. Went well. A lot more was added to right cheek and a little of lid to help mask bruising from bleph. Was swollen for few days, now bruised, especially right cheek.
9 Months Post Lower Bleph, Got Radiesse Shots in Cheeks, More in the Right. Will Bruising Go Away? (photo)
Doctor Answers (4)
9 Months Post Lower Bleph, Got Radiesse Shots in Cheeks, More in the Right. Will Bruising Go Away?
Swelling and bruising is very common after having a filler injected, it usually takes a full 2-3 weeks for the product to settle to see your final result. I recommend using Restylane for the tear troughs, this filler is a lot smoother to be applied under or around the eyes.
Bruising after injections
The bruising will go away. There are two reasons why you ended up with a bruise. One is injections by the eyes tend to bruise, regardless of product. The skin is thin, so bruises also seem to be deeper and more dramatic here. Two, radiesse bruises more than some of the other fillers like restylane or juvederm. So bruising like you had will not happen all the time, but they will be common if you do the same treatment in the future. Finally, since the plane of injection around the cheek and eyes is deep, bruising takes longer to break up. In cases like yours we often use an IPL to break up the bruises a bit faster, and suggest arnica montana. They both help.
I would also agree that I don't like radiesse for the transition from the eyelid to the cheek. Restylane is more precise, is reversible, more forgiving. Juvederm swells here for too long. Radiesse is great for cheek volume, just not orbital rim.#radiesse
On 7-11-12 (7 days) you had lower eyelid surgery. How long does it usually take for you to recover from bruises?
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.